# SDR TC8A96063

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CLIMBOUT, NR 3 ENGINE FIRE WARNING CAME ON.  REMOVED AND REPLACED BLEED VALVE AND BLEED DUCT.  CHECKED SYSTEM AS PER MM, OPS NORMAL.
